Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is it safe to take sibellium for migraines?

Hi i suffer from migranes and i have been recommended sibellium. I have gained a stone in the last 6 months as i comfort ate following a berievement and have my sad days. My concern is the side effects for Sibellium weight gain and depression. How does it cause these side effects and can they be prevented?
Fri, 26 Jul 2019
Report Abuse
Neurologist 's  Response
Hi,

Sibelium is an excellent drug for treating migraines. However, the downsides are side effects- drowsiness and weight gain. These side effects are not common and can be seen in about 5% of patients. If they are affecting you, you can switch to other drugs such as topiramate.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Sudhir Kumar, Neurologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Mood disorder


Is it safe to take sibellium for migraines?

Hi, Sibelium is an excellent drug for treating migraines. However, the downsides are side effects- drowsiness and weight gain. These side effects are not common and can be seen in about 5% of patients. If they are affecting you, you can switch to other drugs such as topiramate. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Sudhir Kumar, Neurologist